MathSciNet Relay Station
MathSciNet bibliographic data
MR1938992 (2003h:47042) 47B20 (47B37 47D06)
Park, Jung Woi; Park, Sang Soo On $k$-hyponormal weighted translation semigroups. Bull. Korean Math. Soc. 39 (2002), no. 4, 527–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement